Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Intermittent pains in groin area, low grade HPV. Taking primolutN to stop bleeding. Cause of pain?

Hi, I have pain in my groin area only lasts a few seconds a few times per day. I was diagnosed with recently and low grade hpv 12 months ago. I have been put on promult n tablets to stop the bleeding I ve been having for 6 weeks also I take 10 mg three times per day. the groin pain has only started over 2-3 weeks ago and sometimes the pain travels from my left lower abdomen to my groin area. I go to the toilet on a daily basis and have no blood in my stools . What could this pain be?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this could be vague abdominal pain and in my opinion this need to be managed symptomatically, unless findings are suggestive of some pathology, and the best option for symptomatic drug is, "Tab Dicylomine" three times in day take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor